MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AHTB ACTIVE HEEL TRACTION BOOT; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. AHTB ACTIVE HEEL TRACTION BOOT; APPARATUS, TRACTION, NON-POWERED
Model Number 72202682
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the active heel traction boot was not holding tight.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3,h6: the device, which was not used in a procedure, was returned for evaluation.There was a relationship between the reported event and the device.A visual assessment was performed and showed the two o-ring that hold the heal pad were missing.This damage is caused by wear from use.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found no other related failures.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.No manufacturing related defects were observed.

Brand Name
AHTB ACTIVE HEEL TRACTION BOOT
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10452346
Report Number3003604053-2020-00092
Device Sequence Number3557806
Product Code HST
UDI-Device Identifier00885554024807
UDI-Public00885554024807
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number72202682
Device Catalogue Number72202682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1